Regularity of harmonic maps

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

We present an elementary argument of the regularity of weak harmonic maps of a surface into the spheres, as well as the partial regularity of stationary harmonic maps of a higher-dimensional domain into the spheres. The argument does not make use of the structure of Hardy spaces.

Original languageEnglish (US)
Pages (from-to)1099-1111
Number of pages13
JournalCommunications on Pure and Applied Mathematics
Volume52
Issue number9
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity of harmonic maps'. Together they form a unique fingerprint.

  • Cite this